# SDR FDEA202208302109

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 35,918 hours, 19,979 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 1635CH3704
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD HEAT FAULT AT FL350. CRACK APPEARED IN WINDSHIELD FROM TOP LEFT TO   BOTTOM RIGHT. THEN WINDSHIELD OUTSIDE PANE SHATTERED. QRH COMPLIED WITH AND   PRECAUTIONARY SPEED REDUCTION AND ALTITUDE REDUCTION EXECUTED. WINDOW PAYNE   HELD FOR REMAINDER OF FLIGHT. ***EMERGENCY DECLARED***.  REF AMM 56-11-11-04, CLEANED AND INSPECTED WINDOW FRAME FOR WINDOW INSTALLATION.   NO DISCREPENCIES   NOTED.INSTALLED WINDOW PER AMM 56-11-11-04. OPS CHECK GOOD REF   AMM 30-42-00-05. AIRCRAFT GOOD FOR SERVICE.
